# SDR COMA0060681

- Difficulty date: August 8, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 10,396 hours, 9,926 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 375376
- Condition: Malfunctioned
- Location: Aoa
- Part time: 10,396 hours, 9,924 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STALL FAIL MESSAGE DURING TAKEOFF.  REPLACED THE LEFT AND RIGHT AOA SENSORS.
